Pain in Hand muscle, Leg muscle, waist and feeling lack of energy in lower abdomen
Dear Doctor's, Greetings from Ali, 28 Male from Dhaka. Since the last 8/9 months I have been experiencing pains in my hand muscle, leg muscle, on back and I feel lack of energy in joins of leg & hand and on lower abdomen on the very next day of masturbation. And it lasts for almost 35/40 hours. During this period I even cannot get up from bed. I cannot walk comfortably. This happens if I masturbate consecutively 2/3 days. I have visited a GP 5/6 months back and he prescribed me pain killer tablet ROLAC (1+0+1) 15 days & Beovit tablet (1+1+1) 15 days. I have completed the course but it works as long as I don't masturbate. 2 months back one more physician suggested me to take Zolium tablet (0+0+1) 10 days & Sillwelgold (1+0+0) 10 days. I have completed the course but still having same problem. Recently my parents started looking for a life partner for me. I am afraid of it. I feel shy to disclose my problem even with a doctor. Please help & advise me to come out from this situation. I will be gratefull to you forever.
I am sorry to hear of your problem. There are no Doctors in this forum, only chronic pain sufferers who try and give the best advise possible to others who are in need of help.
My advise to you is to stop Masturbating because it is causing you so much discomfort and find a partner who you can have relations with. Maybe you can find a friend who can help you out now and then.
If you have to masturbate, keep it to a minimum...maybe once a day instead of 2-3 days straight. I feel what you are doing is too much for your body to take. All of your muscles are tensing up on a constant basis....your body is experiencing a constant muscle spasm which is not good for your body.
Well, I don't have any other advise for you. I know pain is not fun but I will say that your post put a smile on my face today. Please take care,
I am glad that you found us at MedHelp. I too am sorry about the difficulties you are having. It does not sound like you are experiencing normal results post masturbation.
I suggest that you post this question on the Urology Forum where you may obtain more responses. They handle more of these type of questions Just click on forums at the top of the page and all our forums are listed alphabetically.
Mollyrae is very kind and has offered a few good suggestions but I doubt she has a lot of personal experience in this area. At least I don't think she does. You all have put a smile on my face.
Good Luck to you and please consider our Urology Forum.
Hey Tuck, Thank you for your kind advise, I did post it to the urology forum in accordence to your advise. I understand your smile. Because of this I'm afraid of visiting a doctor. But you know, day by day I'm just getting upset with this. And it's affecting a lot in my daily works.
Thank you both for your kind advise. I was admitted to a hospital for 8 days and a lot of tests have been done. The problem is diagonized and medications have been prescribed for 3 months. And it is working. yesterday as a test I masturbated twice and having no problem. So my problem is solved. I thank you both for your kind advise and cooperation.
Thank you for your update. I am glad that you a solution to your problem. And I am sorry if we "smiled" too much at your question. It was not meant to be unkind. I hope that is was our forum that in some small way gave you the courage to address this delicate issue with a physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.